# SDR 2004FA0000282

- Difficulty date: March 15, 2004
- Submitted: March 15, 2004
- Operation: General aviation
- Aircraft: N35SM
- Make and model: Lear 35A
- Aircraft serial: 419
- Aircraft time: 3,889 hours, 4,112 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Part serial: 12770007
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TREAD ON RIGHT MAIN LANDING GEAR OUTBOARD TIRE SEPARATED ON TAKEOFF.  THE TIRE WAS INSTALLED ON FEBRUARY 8, 2002.  AT THAT TIME THE AIRCRAFT TOTAL TIME WAS 3683.3  ON MARCH 7, 2004 THE TREAD SEPARATED, AT THE TIME OF SEPARATION THE AIRCRAFT TOTAL TIME WAS 3889.
